Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spotting for 11 days with loestrin fe

this is my first time on birth control . the first and second month i had a 4day bleed-through. this month however(third month) its been 11 days and im still spotting. in the begining it was normal spotting, later light blood and now its back to brown discharge. im a little worry i dont think this is normal but i also read that it might be a side effect. ,my boyfriend and i use condoms too because we want to avoid a pregnancy , and we feel more secure using birth control and condoms. help please
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
birht control pills contain oestrogen/progestron and tend to cause such spotting .since you are having this for 11 days kindly consult a Gynaecolosist as soon as possible .she may be able to help you by adjusting dosage or change some medicine.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor